Firstly I want to thank all the lovely people who responded to my post. The truth is I haven't the energy to answer them all at the moment but will answer when I ham feeling better, you are lovely.

I foned my Rheumy nurse this morning and am waiting for her to get back to me after her clinics. She will give me a steroid injection today, she has done it before for me when I have a major flare. My fear is that it will last long enough for me to see out my holiday, first in six years! I'm going on a cruise with my brother and will be away until the middle of September.

My brother is wonderful and if I do start to feel the dreaded RD coming back he will just want to help in any way he can. I'd just want him to continue as planned.

Listen I'm getting really tired now and so ill stop until I get back to all of you later. Once again thanks for all your support and advice. J XX

7 Replies

  • Thinking of you J xx but hoping the jab will make you feel better by the weekend X

  • Aww good luck for the holiday I pray it will see you through, do nice that you have a brother to go with who will understand. Try to relax and enjoy xx

  • Hi Jeanabelle,

    really hope the injection works for you. Have a lovely holiday

    Beverley (NRAS Helpline)

  • Hope with the steroid injection is settled the inflammation for you Jeanbabelle and you're feeling a lot better today.

    Great to have such an understanding brother to accompany you on holiday. Hope you both have a fab time xxx

  • Do hope you will be pain free on your cruise with the jab. Hope you enjoy it..I am off on cruise in October

    Will be thinking of you and send hugs.

  • Hi, Hope the steroid injection works its magic. Did you mention to your rheumy nurse about the cruise? If not perhaps give her a ring and see if she can suggest anything that will help you go away feeling comfortable with manageable pain.

  • I hope you get your injection today and your holiday is great. On a cruise you will be able to relax and take it easy. All the best.

You may also like...